Vol. 4 No. 1 (2020): Vol 4, Iss 1, Year 2020
Articles

A short note on pairwise fuzzy irresolvable spaces and pairwise fuzzy open hereditarily irresolvable spaces

Thangaraj G
Department of Mathematics, Thiruvalluvar University, Vellore-632115, Tamil Nadu, INDIA
Vivakanandan P
Department of Mathematics, Jawahar Science College, Neyveli-607803, Tamil Nadu, INDIA.
Published June 30, 2020
Keywords
  • Department of Mathematics, Thiruvalluvar University, Vellore-632115, Tamil Nadu, INDIA.
How to Cite
G, T., & P, V. (2020). A short note on pairwise fuzzy irresolvable spaces and pairwise fuzzy open hereditarily irresolvable spaces. Journal of Computational Mathematica, 4(1), 26 - 47. https://doi.org/10.26524/cm64

Abstract

The main aim of this paper is the several characterizations of pairwise fuzzy irresolvable spaces and pairwise fuzzy open hereditarily irresolvable spaces are established.

Downloads

Download data is not yet available.